IUBio Biosequences .. Software .. Molbio soft .. Network News .. FTP

Peripheral Neuropathy

Betty Martini betty at noel.pd.org
Mon Feb 24 16:28:06 EST 1997


If the patient is using NutraSweet, a deadly neurotoxin, which causes this
burning in the feet and legs, it will disappear when they get off
aspartame.  Check the web page below, which contains Mission Possible
files, and refers you to 29 other links on the dangers of aspartame.

Regards,
Betty

P.S.  One of the links is to Dr. Roberts web page of publications.  
*****************************************************************************
To get more information on aspartame, email betty at pd.org as follows:
Subject: sendme help   
The subject line must be typed exactly like the above line.
Betty Martini             1.  Take the 60-day No-Aspartame test
Mission Possible                 and send us your case history.
5950-H State Bridge Rd    2.  Tell your doctor and your friends.
Suite 215                 3.  Return Aspar-Poisoned foods to the store. 
Duluth GA  30155  USA     (Nutrasweet(tm), Equal(tm), Spoonful(tm), etc)

Visit http://www.dorway.com with links to more than 25 other Web Sites

We are dedicated to the proposition that we will not be satisfied until death 
and disability are no longer considered an acceptable cost of business.

On Mon, 24 Feb 1997, Charlie wrote:

> 
> 
> 
> Any one that knows of a treatment for this to help the burning
> tingling sensation in the feet would be appreciated.
> 
> Charlie               Email: robin at mailbag.com
> 
> 




More information about the Neur-sci mailing list

Send comments to us at biosci-help [At] net.bio.net